Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zyprexa Withdrawal Bob12

Posted by 49er on October 11, 2009, at 7:49:18

In reply to Zyprexa Withdrawal, posted by Bob12 on October 6, 2009, at 12:35:14

> Can you anyone tell me whether I should try to reduce my zyprexa dosage from 17.5 mg down to a smaller dosage or if it is possible to stop it at all without a difficult withdrawal process?
>
> I have been taking it for 8 years.
>
> thanks
> Bob

Bob,

If you do, I would taper it slowly at 10% of current dose every 3 to 6 weeks. You might have to even go more slowly.

A few people can go faster and even CT it like Maxime. But the problem is you won't know it until it is too late and you start having horrific symptoms. Why take that chance?

49er


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:49er thread:919950
URL: http://www.dr-bob.org/babble/wdrawl/20090801/msgs/920471.html